UM

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Improved exponential stability criteria of time-delay systems via weighted integral inequalities Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 86,Page: 14-21
Authors:  Vong, SeakWeng;  Shi, Chenyang;  Liu, Dongdong
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Exponential estimates  Time-delay systems  Linear matrix inequalities  
A linearized second-order finite difference scheme for time fractional generalized BBM equation Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 78,Page: 16-23
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
Fractional Bbm Equation  Linearized Scheme  Second-order Convergence  Unconditionally Stable  
Explicitly self-similar solutions for the Euler/Navier-Stokes-Korteweg equations in R-N Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 67,Page: 46-52
Authors:  Chen, Yang;  Fan, Engui;  Yuen, Manwai
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Euler/Navier-Stokes-Korteweg equations  Variable separation  Analytical self-similar solutions  
On the variation of the spectrum of a Hermitian matrix Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 65,Page: 70-76
Authors:  Li, Wen;  Vong, Seak-Weng
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Hermitian Matrix  Eigenvalue  Perturbation  
On numerical contour integral method for fractional diffusion equations with variable coefficients Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 64,Page: 137-142
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Fractional Diffusion Equations  Variable Coefficients  Numerical Contour Integral